Elliptic Limit Cycles of Two-Dimensional Autonomous Differential Systems
Differencialʹnye uravneniâ, Tome 38 (2002) no. 10, pp. 1303-1309
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2002_38_10_a1,
author = {M. V. Dolov and Yu. V. Pavlyuk},
title = {Elliptic {Limit} {Cycles} of {Two-Dimensional} {Autonomous} {Differential} {Systems}},
journal = {Differencialʹnye uravneni\^a},
pages = {1303--1309},
year = {2002},
volume = {38},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2002_38_10_a1/}
}
M. V. Dolov; Yu. V. Pavlyuk. Elliptic Limit Cycles of Two-Dimensional Autonomous Differential Systems. Differencialʹnye uravneniâ, Tome 38 (2002) no. 10, pp. 1303-1309. http://geodesic.mathdoc.fr/item/DE_2002_38_10_a1/